VOL. 38 · NO. 1 | 2008
Front Matter
Rocky Mountain J. Math. 38 (1), (2008)
No abstract available
H.A. Agwo
Rocky Mountain J. Math. 38 (1), 1-18, (2008) DOI: 10.1216/RMJ-2008-38-1-1
KEYWORDS: ‎oscillation‎, Time scales, Delay, dynamic equation, 34C10, 34K11, 39A10, 39A99
No abstract available
Claudianor O. Alves
Rocky Mountain J. Math. 38 (1), 19-39, (2008) DOI: 10.1216/RMJ-2008-38-1-19
KEYWORDS: elliptic systems, variational methods, LjusternikSchnirelman category, 35A15, 35B30, 35J50
No abstract available
B. Bongioanni, E. Harboure
Rocky Mountain J. Math. 38 (1), 41-59, (2008) DOI: 10.1216/RMJ-2008-38-1-41
KEYWORDS: Orlicz space, interpolation, maximal function, 42B25, 46E30
No abstract available
Dong Hyun Cho
Rocky Mountain J. Math. 38 (1), 61-90, (2008) DOI: 10.1216/RMJ-2008-38-1-61
KEYWORDS: analytic Feynman integral, analytic Wiener integral, conditional analytic Feynman integral, conditional analytic Wiener integral, simple formula for conditional Wiener integral, 28C20
No abstract available
N. Choubey, A. Ojha
Rocky Mountain J. Math. 38 (1), 91-105, (2008) DOI: 10.1216/RMJ-2008-38-1-91
KEYWORDS: Trigonometric spline curves, variable shape parameter, interpolation, approximability, rational trigonometric splines
No abstract available
Ardeshir Dolati, S. Mehdi Hashemi, Masoud Khosravani
Rocky Mountain J. Math. 38 (1), 107-121, (2008) DOI: 10.1216/RMJ-2008-38-1-107
KEYWORDS: graph embedding, Torus, ‎digraph‎, algorithm
No abstract available
Xiang-Dong Hou, Gregory Mccolm
Rocky Mountain J. Math. 38 (1), 123-137, (2008) DOI: 10.1216/RMJ-2008-38-1-123
KEYWORDS: Archimedean field, affine transformation, betweenness, ordered field, real analysis, injections on vector spaces, 26B99, 51N10
No abstract available
V.P. Kurenok, A.N. Lepeyev
Rocky Mountain J. Math. 38 (1), 139-174, (2008) DOI: 10.1216/RMJ-2008-38-1-139
KEYWORDS: Multi-dimensional stochastic differential equations, locally integrable coefficients, Krylov's estimates, Wiener process, weak convergence, 60H10, 60J60, 60J65, 60G44
No abstract available
Mark L. Lewis
Rocky Mountain J. Math. 38 (1), 175-211, (2008) DOI: 10.1216/RMJ-2008-38-1-175
KEYWORDS: 20C15, 20E45, 05C25
No abstract available
Ginés López, Miguel Martín, Javier Merí
Rocky Mountain J. Math. 38 (1), 213-223, (2008) DOI: 10.1216/RMJ-2008-38-1-213
KEYWORDS: numerical range, numerical radius, numerical index, weakly continuous functions, 46B20, 46E40, 47A12
No abstract available
Yao Lin Ong, Minking Eie
Rocky Mountain J. Math. 38 (1), 225-251, (2008) DOI: 10.1216/RMJ-2008-38-1-225
KEYWORDS: Euler sums, Bernoulli polynomials, Hurwitz zeta function, 11M06, 11B68, 11M35
No abstract available
Dumitru Popa
Rocky Mountain J. Math. 38 (1), 253-265, (2008) DOI: 10.1216/RMJ-2008-38-1-253
KEYWORDS: Banach spaces of continuous functions, Tensor products, operator ideals, $p$-summing operators, 46B28, 47A80, 47B10
No abstract available
Jay Shapiro
Rocky Mountain J. Math. 38 (1), 267-289, (2008) DOI: 10.1216/RMJ-2008-38-1-267
KEYWORDS: 13B30, 13B10, 13A10, 13C11
No abstract available
R. Thukral
Rocky Mountain J. Math. 38 (1), 291-307, (2008) DOI: 10.1216/RMJ-2008-38-1-291
KEYWORDS: Modified functional epsilon algorithm, enhanced functional epsilon algorithm, improved functional epsilon algorithm, classical functional epsilon algorithm, Convergence acceleration, Neumann series, 65D15
No abstract available
Yu Tian, Weigao Ge
Rocky Mountain J. Math. 38 (1), 309-327, (2008) DOI: 10.1216/RMJ-2008-38-1-309
KEYWORDS: critical point, Second-order Sturm-Liouville boundary value problem, $p$-Laplacian, three solutions, 34C25, 34B15
No abstract available
Hasi Wulan, Kehe Zhu
Rocky Mountain J. Math. 38 (1), 329-350, (2008) DOI: 10.1216/RMJ-2008-38-1-329
KEYWORDS: ‎30H05, ‎46E15
No abstract available
Lunchuan Zhang
Rocky Mountain J. Math. 38 (1), 351-357, (2008) DOI: 10.1216/RMJ-2008-38-1-351
KEYWORDS: 47L05, 46C50
No abstract available
Back to Top